# SDR DALA14024520936

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 65,304 hours, 49,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Catwalk
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE CATWALK OVER THE VENTRAL STAIRWAY HAD STRUCTURAL CRACKS IN 3 PLACES. THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYSTEM AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE.  THE CATWALK WAS REPAIRED IAW ER/A 525099-14 AND RIGGED TO MEET PUBLISHED SPECIFICATIONS.
